MAUDE Adverse Event Report: TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT

TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY STENT
Catalog Number T5-2530-191-US
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Results - no device problem found in analysis of production records or trend analysis.Device was not returned for evaluation, therefore no findings were available.Conclusions - it was reported that the lad / diagonal was being stented and that the tryton device was inadvertently placed on the wrong wire.The stent dislodged when attempting to remove the tryton through the guide.The precautions section of the ifu states, "do not attempt to pull an unexpanded stent back into the guiding catheter, as stent damage or stent dislodgement may occur." the attempt to withdraw the stent into the guiding catheter may have contributed to the reported issue."medium" calcification was reported.Vessels that have "moderate to severe calcification" are contraindicated in the ifu.The medium level of calcification may have contributed to the reported issue.
 
Event or Problem Description
A tryton stent dislodgement occured.Their intention was to place the tryton in the diag, and a des in the lad.They loaded the tryton stent on the lad wire, when they realized it, he withdrew the stent back to the guide, however the tryton stent came off the balloon.He tried a few things to retrieve the stent unsuccessfully so ended up deploying it in the left main/lad.They completed the case by doing a t stent procedure with two onyx des's.The result was good (for a t stent technique), there was no harm or injury to the patient.After the case, [the physician] acknowledged that he knew not to pull the tryton stent back into the guide.What was the medina classification? 1,1,1.What was percent stenosis? 50% diag, 85% lad.Was the device used for a chronic total occlusion (total occlusion > 3 months)? no.What was the degree of calcification (none/low/medium/high)? medium.What was the degree of tortuosity (none/low/medium/high)? low.What guide catheter (size and type) was used? 6f, shape not known.Did the device prep normally (i.E.Maintain negative pressure)? yes.Was there any resistance/friction while inserting the balloon through the rotating hemostatic valve? no.Was there any resistance/friction while inserting the balloon through the guide catheter? no.Was predilatation performed prior to attempting to place the tryton stent? yes.Was the tryton stent removed between dilatations? if so, how many times was it removed and was it checked visually for distortion/damage? tryton stent came off the balloon when the doctor attempted to withdraw it into the guide.Was a subsequent tryton stent successfully deployed at the intended site? no.A second tryton was not attempted.

Brand Name
TRYTON SIDE BRANCH STENT
Common Device Name
BARE METAL CORONARY STENT
Manufacturer (Section D)
TRYTON MEDICAL, INC.
1000 park forty plaza
suite 325
durham NC 27713
MDR Report Key8108206
Report Number3007210870-2018-00017
Device Sequence Number1827693
Product Code MAF
UDI-Device Identifier00894588002132
UDI-Public00894588002132
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Catalogue NumberT5-2530-191-US
Device Lot NumberUBC01B1000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2018
Initial Report FDA Received Date11/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;